Thursday, June 5, 2014

Way too Slow

I spent all last night awake and feeling like I was having a heart attack. Narcotics and I are not good together. I had the same problem with Vicodin. While I previously had a few twinges here and there with the Percocet, last night was bad.

No more Percocet for me.

Unfortunately, I still have pain.

Recovery has been way slower than I expected.

I did walk 2 miles yesterday. Accidentally. I thought each pass was 1/2 a mile but when we measured, it was a mile. So I walked 2miles. It was fine, except I think it made my stomach sore.

Today I am house bound as my body decided to start dumping bile. Again.

I called the GI to see if they'll help me with that. Just to be sure there was no room for misunderstanding, I described it as 'peeing yellow fluid out of my butt' to the secretary. I'm sure she was thrilled to hear that, but I don't want anyone thinking I don't know wtf I'm talking about.

I hope it's a problem limited to recovery, but until I reach that magical day where I'm healed, I'd like to stop peeing out of my butt thank you very much.


No comments:

Post a Comment

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/